You’re invited to our 9th Year Anniversary Open House for a full day of refreshments, giveaways, and special offers. Check out the activities of the day at our Yoga Studio.
Saturday, August 13
Yoga Studio Schedule
- 8:00am – 9:30am — 90-min Hot Yoga with Diane
- 10:00am – 10:30am — Active Glow Yoga with Dagmar
- 12:00pm – 12:30pm — 30-min Hot Yoga with Diane
- 1:00pm – 1:30pm — Classical Ballet Class with Daniella M.
- 2:00pm – 2:30pm — 30-min Hot Yoga with Fatimah
- 3:00pm – 3:30pm — Mediumship Session with Robert
- 4:00pm – 4:30pm — Yin Yoga / Seniors Yoga with MaryJo
- 5:00pm – 5:30pm — Intro to Meet Angels with Cheryl
- 6:00pm – 6:30pm — Barre Class with LaTorya
Save the date, join us and bring a friend!
Learn more about Aria’s 9th Anniversary Event & Open House.